MathSciNet Relay Station
MathSciNet bibliographic data
MR1091364 46A45 (46B45)
Hudzik, Henryk; Ye, Yi Ning Support functionals and smoothness in Musielak-Orlicz sequence spaces endowed with the Luxemburg norm. Comment. Math. Univ. Carolin. 31 (1990), no. 4, 661–684.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement